# SDR ASAA0540471

- Difficulty date: September 16, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 26880
- Aircraft time: 14,747 hours
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FRAME CRACKED AT BIN RAIL STATION.  CUTOUT DAMAGE AT FRAME BIN RAIL SUPPORT AND FABRICATED AND INSTALLED REPAIR IAW SRM.  (K)
